Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Can Clindamycin Phosphate be used for acne on face?

Hi. I m a 22 year old female. I ve suddenly got an acne onset on the right side of my face, along the temples and the chin area. The pimples do not hurt as such and have no pus but are pink/red and are not going away. Please tell me if clindamycin phosphate will work? And how long will it take for the pimples to go away?
Mon, 16 Nov 2015
Report Abuse
Dentist 's  Response
Hi..
Welcome to HEALTHCARE MAGIC..

I have gone through your query and can understand your concerns..

As per your complain Acne Vulgaris or pimples can occur due to a number of causes like hormonal imbalances, oily skin,bacterial infection, inflammation, clogged pores and overexposre to sun..
The treatment is composed of antibiotic and anti-acne medicines and antibiotics, so Clindamycin gel can be very well applied over the pimples and along with it anti-acne medicines like Benzolyl peroxide gel can be applied in composition to it..
You can also apply Adapelene gel over the pimples which is a retinoid..
You can wash your face with Salicylic acid containing face wash..
Do cool compresses over the pimples..
Avoid oily food and excess sun exposure.
Always apply aloevera gel over the face for lubrication and avoidchemical cosmetics..
Drink plenty of water and take a nutritious diet..
If there is no improvement in a month consult a Dermatologist and get evaluated and he can advise you oral antibiotics, retinoids and chair side treatments like Microdermabrasion and chemical peeling..

Hope this information helps..

Thanks and regards.
Dr. Honey Nandwani Arora.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hlw doctor, i had mild acne and went to a darmatologist.first she made some laser treatment and thn made chemical jessner peel n aftr one month my...